Katya Dishlieva
Title
Cited by
Cited by
Year
Specific asymptotic properties of the solutions of impulsive differential equations. Methods and applications
A Dishliev, K Dishlieva, S Nenov
Academic Publication, 2012
542012
Differentiability of solutions of impulsive differential equations with respect to the impulsive perturbations
KG Dishlieva
Nonlinear Analysis: Real World Applications 12 (6), 3541-3551, 2011
212011
Continuous dependence of the solutions of impulsive differential equations on the initial conditions and barrier curves
KG Dishlieva
Acta Mathematica Scientia 32 (3), 1035-1052, 2012
142012
STABILITY OF THE DIFFERENTIAL EQUATIONS WITH VARIABLE STRUCTURE AND NON FIXED IMPULSIVE MOMENTS USING SEQUENCES OF LYAPUNOV'S FUNCTIONS
RB Chukleva, AB Dishliev, KG Dishlieva
International Journal of Differential Equations and Applications 11 (1), 2012
142012
Impulsive differential equations and applications
K Dishlieva
J. Appl. Comput. Math 1, e117, 2012
142012
Continuous dependence of the solutions of the differential equations with variable structure and impulses in respect of switching functions
R Chukleva, A Dishliev, K Dishlieva
International J. of Applied Science and Technology 1 (5), 46-59, 2011
142011
Orbital Hausdorff continuous dependence of the solutions of impulsive differential equations with respect to impulsive perturbations
AB Dishliev, AB Dishlieva
International Journal of Pure and Applied Mathematics 70 (2), 167-187, 2011
132011
Continuous dependence and stability of solutions of impulsive differential equations on the initial conditions and impulsive moments
AB Dishliev, AB Dishlieva
International Journal of Pure and Applied Mathematics 70 (1), 39-64, 2011
102011
Continuous Dependence of the Solutions of Differential Equations Under" Short" Perturbations on the Right-Hand Side
AB Dishliev, KG Dishlieva
Communications in Applied Analysis 10 (2-3), 149-160, 2006
92006
On the Qualitative Theory of Differential Equations with Random Impulsive Moments, International
K Dishlieva
International Journal of Science, Technology and Management 4 (4), 172-180, 2015
42015
Death of the solutions of systems differential equations with variable structure and impulses
KG Dishlieva, AB Dishliev, SA Petkova
International Journal of Differential Equations and Applications 11 (3), 2012
42012
Function of reachability for autonomous systems of differential equations
K Dishlieva, A Dishliev, A Antonov, R Chukleva
Mathematical Sciences Letters 4 (2), 91, 2015
32015
Stability of Impulsive Differential Equations with Random Impulsive Moments
K Dishlieva, AA Dishliev
International Journal of Science, Technology and Management 4 (5), 162-172, 2015
32015
Unlimited moments of switching for differential equations with variable structure and impulses
KG Dishlieva, AA Dishliev
Advances in Mathematics 1, 11-19, 2015
32015
Limitations of the solutions of differential equations with variable structure and impulses using sequences of Lyapunov functions
K Dishlieva, A Dishliev
J. of Advanced Research in Applied Mathematics 5 (2), 39-52, 2013
32013
Kirkwood and Wigner Distribution Functions: Graphical Imaging
KG Dishlieva
International Journal of Pure and Applied Mathematics 42 (4), 583, 2008
32008
Mathematical model of dynamics of the amount of information in human memory
A Dishliev, K Dishlieva, M Abou Habib
American Journal of Education, 1073, 2017
22017
Optimal impulsive effects and maximum intervals of existence of the solutions of impulsive differential equations
KG Dishlieva, AB Dishliev, AA Dishliev
Dynamics of Continuous, Discrete and Impulsive Systems Series b, 2015
22015
Problems and Suggestions about Mathematics Education for Engineers from the Students Point of View
S Tsedendamba, K Dishlieva, S Petkova
19 (183), 467-473, 2015
22015
Mathematical Preparation at School from the First Year Students Point of View
S Tsedendamba, K Dishlieva, S Petkova
19 (183), 461-466, 2015
22015
The system can't perform the operation now. Try again later.
Articles 1–20